UNIGE document Scientific Article
previous document  unige:15780  next document
add to browser collection
Title

Topologie, théorie des groupes et problèmes de décision : célébration d'un article de Max Dehn de 1910

Author
Published in Gazette des mathématiciens. 2010, vol. 125, p. 41-75
Stable URL http://archive-ouverte.unige.ch/unige:15780
Full text
Article (Published version) (484 Kb) - public document Free access
Structures

186 hits

548 downloads

Update

Deposited on : 2011-05-12

Export document
Format :
Citation style :